Alert archive / New Mexico / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 69, NWS Albuquerque, NM

June 24, 2020Guadalupe County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 24, 2020, 5:07 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2020, 5:07 PM MDT (23:07 UTC)
Expired
Jun 24, 2020, 5:45 PM MDT
In force
38 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Guadalupe County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 128 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2020-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2020-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2344 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

856 
WUUS55 KABQ 242307
SVRABQ
NMC019-047-242345-
/O.NEW.KABQ.SV.W.0069.200624T2307Z-200624T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
507 PM MDT Wed Jun 24 2020

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  South central San Miguel County in northeastern New Mexico...
  Northwestern Guadalupe County in east central New Mexico...

* Until 545 PM MDT.

* At 507 PM MDT, severe thunderstorms were located along a line
  extending from near Anton Chico to 15 miles north of Colonias,
  moving east at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dilia, Anton Chico, Colonias and Tecolotito. 

This includes State Road 104 between Mile Markers 38 and 41.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Large hail, damaging winds and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lighting
is one of natures leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 3508 10460 3551 10457 3539 10516 3505 10520
TIME...MOT...LOC 2307Z 253DEG 18KT 3523 10511 3533 10480 

HAIL...1.25IN
WIND...60MPH
 
$$

DPorter
1 follow-up statement
561 
WWUS55 KABQ 242344
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
544 PM MDT Wed Jun 24 2020

NMC019-047-242354-
/O.EXP.KABQ.SV.W.0069.000000T0000Z-200624T2345Z/
San Miguel-Guadalupe-
544 PM MDT Wed Jun 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SAN MIGUEL AND
NORTHWESTERN GUADALUPE COUNTIES WILL EXPIRE AT 545 PM MDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However, small 
hail is still possible with these thunderstorms.

LAT...LON 3508 10460 3551 10457 3539 10516 3505 10520
TIME...MOT...LOC 2344Z 253DEG 18KT 3528 10489 3538 10458 

$$

31/46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:07 PM MDT, 2 hours earlier.

Area forecast discussion, Jun 24, 3:07 PM MDT, 2 hours before
Area Forecast Discussion
National Weather Service Albuquerque NM
307 PM MDT Wed Jun 24 2020

.SYNOPSIS...
Northwest flow aloft continues today, although not as strong as
Tuesday. Surface winds are generally from the south or southwest.
This will allow for moderate Effective Bulk Shear to go along with
decent mixed layer Capes around 1000 to 1500 J/kg and surface-based
Lifted Indices of -4 to -6. The most favorable conditions look to be
in the east again. Storms will continue into tonight, mostly ending
shortly after midnight. A weak ridge of high pressure will move over
NM Thursday with higher heights and lighter winds. Convection will
mainly be from the central mountains east, with less of a threat for
severe weather. An upper trough/closed low will slowly approach
Friday and Saturday and finally cross NM Sunday. Thunderstorms will
still favor the east each day, although the western mountains could
see a storm or two Saturday. The westerlies will arrive next week
with drier, windier and hot weather.

40

&&

.DISCUSSION...
SHORT TERM...(WEDNESDAY NIGHT THROUGH THURSDAY NIGHT)...
Subtle air mass moistening along the NM/AZ line extending southward
into SW/SC New Mexico per 24-hour change charts, especially along
and west of the Divide. This moisture is isolated high-based
thunderstorms as far west as the Gallup/Zuni areas where gusts of
60+ mph already observed. Added a mention of DryT to these
aforementioned areas for the first part of the evening with the main
threat being localized downburst winds/virga bombs given the
inverted-V profiles. Elsewhere, atmospheric moisture has trended
downward for much of central and eastern NM as compared to Tuesday.
Latest mixed-layer CAPE values 1000-1200 J/kg limited to a swath
from the far northeast plains to the east slopes of the
Sacramento/Guadalupe Mountains. While the overall coverage/vigor  of
thunderstorms will be less as compared to Tuesday owing to less
instability, a southerly boundary layer flow (S-SW) remains topped
by modest northwest flow in the mid to upper-levels of the
troposphere. Resultant 0-6km bulk shear of 20-30 knots (greatest
with southward extent) will serve to organize/support a few
strong/severe storms into the evening mainly near/east of the
central mountain chain as they roll toward the south-southeast with
convective modes quickly trending multicellular along/north of I-40
with cell mergers possibly resulting in more of a wind threat vice
large hail. South of I-40, and particularly from eastern Socorro to
Lincoln to SW Chaves counties, there could be a brief window for an
isolated, discrete supercell or two late this afternoon. Perusal of
latest convection allowing models suggests most of the activity
ending shortly after 04Z-05Z. Pared back  NBM PoP guidance
significant for Thursday morning, but latest indications are that
drier air will begin to reassert itself across central and western
New Mexico on Thursday with even less moisture and weaker/less
pronounced vertical shear profiles.

41

LONG TERM...(FRIDAY THROUGH WEDNESDAY)...
A trough with a closed low over the Great Basin Friday will ever so
slowly move east and not cross NM until Sunday. Showers and
thunderstorms will primarily impact the central mountains to the TX
border each day Friday through Sunday. The westerlies return early
next week as we approach July. This will mean dry and hot weather
with an increase in wind, bringing about fire weather concerns once
again.

40

&&

.FIRE WEATHER...
Upper ridge to the west of New Mexico will gradually shift eastward
and weekend over the area Thursday through Friday.  Drier air will
accompany this eastward shift as transport winds become more west-
southwest to east-northeast.   This will end the chances of
thunderstorms for areas west of the Rio Grande with the focus for
isolated to scattered thunderstorms across the east. Otherwise a
hot, dry and unstable airmass will continue Thursday and Friday west
of the Continental Divide, with some afternoon breezes.

A weak trough indicated to set up west of New Mexico this weekend
may help to draw some moisture northward into SC/SW areas but likely
remain south of our forecast zones. Otherwise, hot and dry pattern
for most of the area this weekend with some modest breezes strong.
est in the Four Corners.  Looking ahead, a much deeper and more
significant low pressure system indicated to move into the northwest
states early next week. This will bring strengthening southwesterly
transport winds early next week with potential for a critical fire
growing period across much of the area Monday into Tuesday as even
drier air spread eastward. Still a lot of uncertainty on the timing
and should this Pacific low slow down and remain farther west, as.
the ECMWF suggests,  then critical fire weather impacts will
lessen.

41

&&

.AVIATION...
18Z TAF CYCLE
Another round of afternoon and evening thunderstorms expected this
afternoon and evening... with a few capable of producing large hail
and damaging winds across parts of central to eastern NM mainly
between 20Z and 03Z. Storm motions will once again be toward the
south- southeast. Initial development over the higher terrain, per
typical diurnal trends, with favored areas from the northeast
highlands and far northeast plains southwestward to south- central
and southeast areas. Latest high resolution models also suggest the
potential for isolated high-based thunderstorms vicinity of KGUP and
areas west of the CONTDVD capable of localized strong downburst
winds. Thunderstorm impacts to include brief MVFR incursions are
possible at KLVS, KTCC and KROW.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  61  97  59  95 /   0   5   0   0
Dulce...........................  49  92  48  92 /   0  20   5  20
Cuba............................  55  92  56  91 /   5  10   5  10
Gallup..........................  53  93  52  92 /  10   5   0   0
El Morro........................  51  89  51  88 /   5   5   0   5
Grants..........................  52  92  53  92 /  10  10   0   5
Quemado.........................  54  90  53  89 /   5   5   0   5
Magdalena.......................  60  91  61  92 /  20  10   0  10
Datil...........................  55  88  55  87 /  10  10   0   5
Reserve.........................  50  96  52  94 /   5   5   0   5
Glenwood........................  61  98  62  97 /   0   0   0   0
Chama...........................  48  85  47  86 /  10  30  10  20
Los Alamos......................  60  86  60  88 /  10  20  10  10
Pecos...........................  56  87  57  87 /  20  20  10  20
Cerro/Questa....................  51  84  52  87 /  20  40  10  20
Red River.......................  44  75  46  77 /  30  50  20  40
Angel Fire......................  39  79  40  80 /  20  40  20  40
Taos............................  50  88  50  89 /  20  30   5  20
Mora............................  51  85  53  85 /  20  40  20  30
Espanola........................  58  92  58  96 /  10  20   5  20
Santa Fe........................  59  90  59  88 /  20  20  10  10
Santa Fe Airport................  57  92  57  92 /  20  10   5  10
Albuquerque Foothills...........  65  94  66  97 /  20   5   5   5
Albuquerque Heights.............  65  96  66  97 /  20   5   0   5
Albuquerque Valley..............  61  99  64  99 /  20   5   0   5
Albuquerque West Mesa...........  64  97  65  98 /  20   5   0   5
Belen...........................  62  99  62  99 /  20   5   0   5
Bernalillo......................  61  98  62  99 /  20   5   5   5
Bosque Farms....................  60  99  61  98 /  20   5   0   5
Corrales........................  60  98  62  99 /  20   5   0   5
Los Lunas.......................  59  99  61  98 /  20   5   0   5
Placitas........................  63  93  64  93 /  20   5   5   5
Rio Rancho......................  63  97  64  98 /  20   5   0   5
Socorro.........................  63 100  64 100 /  20   5   0   5
Sandia Park/Cedar Crest.........  59  91  60  89 /  20  10   5   5
Tijeras.........................  57  93  61  92 /  20  10   5   5
Edgewood........................  53  93  57  93 /  20  10   5  10
Moriarty/Estancia...............  49  94  50  94 /  20  10   5   5
Clines Corners..................  55  89  56  89 /  20  20  10  10
Mountainair.....................  57  91  58  91 /  20  10   5  10
Gran Quivira....................  57  90  58  91 /  30  10  10  10
Carrizozo.......................  61  93  65  94 /  40  20   5  10
Ruidoso.........................  55  85  59  87 /  50  30  10  30
Capulin.........................  55  86  56  83 /  40  50  30  50
Raton...........................  52  89  52  88 /  30  40  20  40
Springer........................  53  88  54  89 /  40  40  20  40
Las Vegas.......................  52  87  53  88 /  30  30  20  20
Clayton.........................  60  92  61  91 /  30  30  30  30
Roy.............................  60  89  61  89 /  40  40  20  20
Conchas.........................  64  96  65  98 /  50  30  30  20
Santa Rosa......................  62  94  64  96 /  50  20  20  20
Tucumcari.......................  67  98  68  99 /  40  20  30  20
Clovis..........................  63  94  65  95 /  30  10  20  20
Portales........................  64  94  68  96 /  20  10  10  20
Fort Sumner.....................  65  95  67  98 /  30  20  20  20
Roswell.........................  68  99  70 100 /  40  20  10  20
Picacho.........................  61  92  63  94 /  50  40  10  20
Elk.............................  58  90  61  93 /  50  40  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

40/41

&&
Hazardous weather outlook, Jun 24, 2:37 AM MDT, 14 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
237 AM MDT Wed Jun 24 2020

NMZ201>241-251100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
237 AM MDT Wed Jun 24 2020

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal risk of severe thunderstorms across much of
eastern New Mexico this afternoon through mid-evening. Large hail and
damaging wind gusts will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Daily rounds of shower and thunderstorm activity are expected through
the weekend primarily for areas along and east of the central
mountain chain. A few of these storms Thursday through Saturday may
become strong to severe with large hail and damaging winds. Drier
conditions arrive Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines. You can also submit storm reports and photos on
our Facebook page or via Twitter using the hashtag nmwx.

15

In the hours before

Local storm report, Jun 24, 3:13 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
313 PM MDT WED JUN 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             1 SW UTE PARK           36.55N 105.11W
06/24/2020  E0.88 INCH       COLFAX             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ202001335

DAK
Local storm report, Jun 24, 3:25 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 PM MDT WED JUN 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             1 NW OCATE              36.18N 105.06W
06/24/2020  E0.88 INCH       MORA               NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ202001336

DAK
Local storm report, Jun 24, 4:06 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
406 PM MDT WED JUN 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             1 W SAN ACACIA          34.25N 106.91W
06/24/2020  M0.75 INCH       SOCORRO            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ202001337

GUYER
Special weather statement, Jun 24, 4:14 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
414 PM MDT Wed Jun 24 2020

NMZ219-242230-
Middle Rio Grande Valley/Albuquerque Metro Area-
414 PM MDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA COUNTY UNTIL 430
PM MDT...

At 414 PM MDT, Doppler radar was tracking a thunderstorm near Belen,
moving east at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Belen, Jarales, Los Trujillos-Gabaldon, Adelino, Rio Communities and
Los Chaves.

This includes Interstate 25 between Mile Markers 187 and 196.

&&

LAT...LON 3461 10691 3472 10688 3473 10671 3456 10676
TIME...MOT...LOC 2214Z 280DEG 15KT 3466 10684

Guyer
Special weather statement, Jun 24, 4:48 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
448 PM MDT Wed Jun 24 2020

NMZ220-224-225-242330-
Upper Tularosa Valley-Lower Rio Grande Valley-South Central
Highlands-
448 PM MDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LINCOLN AND
SOUTHEASTERN SOCORRO COUNTIES UNTIL 530 PM MDT...

At 448 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Bingham to 25 miles
northwest of Three Rivers. Movement was southeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Bingham.

This includes Highway 380 between Mile Markers 29 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3343 10637 3348 10638 3348 10655 3409 10630
      3399 10588 3341 10619
TIME...MOT...LOC 2248Z 302DEG 18KT 3402 10624 3349 10646

40
Special weather statement, Jun 24, 5:02 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
502 PM MDT Wed Jun 24 2020

NMZ219-221-242330-
Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande
Valley/Albuquerque Metro Area-
502 PM MDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL AND
BERNALILLO COUNTIES UNTIL 530 PM MDT...

At 502 PM MDT, Doppler radar was tracking a strong thunderstorm over
southern Rio Rancho, moving southeast at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Northeastern Albuquerque, Rio Rancho, Corrales, Bernalillo, Los
Ranchos De Albuquerque, Cabezon, Vista Hills, Sandia Pueblo, Rio
Rancho City Center and Paradise Hills.

This includes the following highways...
 Interstate 40 between Mile Markers 157 and 164.
 Interstate 25 between Mile Markers 225 and 240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3521 10686 3534 10666 3523 10639 3505 10658
TIME...MOT...LOC 2302Z 303DEG 17KT 3523 10665

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:00 PM MDTSpecial Weather StatementABQLincoln30 min
Jun 23, 6:11 PM MDTAreal Flood AdvisoryABQLincoln79 min
Jun 23, 6:57 PM MDTSpecial Weather StatementABQQuay33 min
Jun 23, 7:02 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt58 min
Jun 23, 7:08 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln52 min
Jun 23, 7:16 PM MDTSpecial Weather StatementABQDe Baca29 min
Jun 23, 7:27 PM MDTSpecial Weather StatementABQCurry33 min
Jun 23, 7:32 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt43 min
Jun 23, 7:46 PM MDTSpecial Weather StatementABQRoosevelt29 min
Jun 23, 7:49 PM MDTSevere Thunderstorm WarningABQChaves41 min
Jun 23, 8:12 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt48 min
Jun 24, 2:06 PM MDTAreal Flood AdvisoryABQColfax114 min
Jun 24, 2:29 PM MDTFlash Flood Warning Considerable damage threatABQColfax3 hr
Jun 24, 3:09 PM MDTSpecial Weather StatementABQSocorro21 min
Jun 24, 3:17 PM MDTSevere Thunderstorm WarningABQSocorro28 min
Jun 24, 4:14 PM MDTSpecial Weather StatementABQValencia16 min
Jun 24, 4:22 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance38 min
Jun 24, 4:33 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance42 min
Jun 24, 4:48 PM MDTSpecial Weather StatementABQ42 min
Jun 24, 5:02 PM MDTSpecial Weather StatementABQBernalillo28 min
Jun 24, 5:11 PM MDTSpecial Weather StatementABQLincoln34 min
Jun 24, 5:30 PM MDTSpecial Weather StatementABQBernalillo30 min
Jun 24, 5:55 PM MDTSpecial Weather StatementABQLincoln35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.